# SDR USAABB04021

- Difficulty date: February 12, 2004
- Submitted: April 1, 2004
- Operation: Air carrier
- Aircraft: N649US
- Make and model: Boeing 767201
- Aircraft serial: 23901
- Engine: Ge CF680C2B2
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pressure Switch
- Part number: 21SN04223
- Condition: Faulty
- Location: Left Eng Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SJU - FLT 134, EN ROUTE STT TO PHL, CREW RECEIVED THE EICAS MESSAGE 'L ENG FUEL FILT.'  FLIGHT DIVERTED TO SJU AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE FILTER AND FOUND IT SATISFACTORY. THE FUEL DIFFERENTIAL PRESSURE SWITCH WAS REPLACED, AS WELL AS THE FILTER.  (M)
